# SDR USAA2012012300031

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,392 hours, 39,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S21R TO S22R.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S21R TO S22R IAW B737 SRM 53-00-07 REPAIR 13.
